# SDR HEEA0011764

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 205032615016S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN WAS NOT MANUFACTURED WIDE ENOUGH FOR PROPER EDGE DISTANCE ON RIVETS.  APPROXIMATELY 1/4" SHORTER THAN ORIGINAL SKIN.
